Access count of this item: 47

Files in This Item:
File Description SizeFormat 
0236-1.pdf396.38 kBAdobe PDFView/Open
Title: On Applying Scott's Logic to Termination Problems (アルゴリズムにおける証明論)
Authors: ANDO, SHIGERU
ITO, TAKAYASU
Author's alias: 安藤, 茂
伊藤, 貴康
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 1
End page: 7
URI: http://hdl.handle.net/2433/105512
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.